Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Normality criteria for families of zero-free meromorphic functions

Tom 115 / 2015

Jun-Fan Chen Annales Polonici Mathematici 115 (2015), 89-98 MSC: Primary 30D45; Secondary 30D35. DOI: 10.4064/ap115-1-7

Streszczenie

Let $\mathcal F$ be a family of zero-free meromorphic functions in a domain $D$, let $n$, $k$ and $m$ be positive integers with $n\geq m+1$,\vadjust {\vskip 1pt} and let $a\not =0$ and $b$ be finite complex numbers. If for each $f\in \mathcal F$, $f^m+a(f^{(k)})^n-b$ has at most $nk$ zeros in $D$, ignoring multiplicities, then $\mathcal F$ is normal in $D$. The examples show that the result is sharp.

Autorzy

  • Jun-Fan ChenDepartment of Mathematics
    Fujian Normal University
    Fuzhou 350117, Fujian Province, P.R. China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek